Math @ Duke
|
Publications [#287076] of Hubert Bray
Papers Published
- Bray, H; Brendle, S; Neves, A, Rigidity of area-minimizing two-spheres in three-manifolds,
Communications in Analysis and Geometry, vol. 18 no. 4
(January, 2010),
pp. 821-830, International Press of Boston, ISSN 1019-8385 [arXiv:1002.2814], [doi]
(last updated on 2025/04/02)
Abstract: We give a sharp upper bound for the area of a minimal two-sphere in a three-manifold (M,g) with positive scalar curvature. If equality holds, we show that the universal cover of (M,g) is isometric to a cylinder.
|
|
dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821
| |
Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320
|
|